I have been getting more and more of an upset stomach after I eat lunch. I get a little upset after breakfast but that is because of my pills (Lialda) but after lunch I have been getting gas and just turning of my stomach ....drives me nuts. Does anyone else get this?
I was put on Canasa and have taken it the last 2 days but it gives me some chills, and tingling in my lower back. Not sure if that is because it is working or because I am having an adverse reaction
I don't see the doctor for a few months again, the upset stomach I think was some gerd. Zantac seems to work, also I think it was a pre-curers to an episode. I ate pizza on Friday for the first time in months, I woke up in the early morning with cramps and went to the bathroom.
Started normal than turned on me, did not have anymore D the rest of the weekend so I think it was the pizza. What I have had since that night was almost like a muscle pull around my right belt line/ lower ab... and a tingling up the same side and to the rib cadge.
I don't think it is still the episode, can it just be a pull from the D?
I am on 2 Lialda 1.2 G every morning and 1000 MG of Canasa mid day/night...can any of these cause this issue?
Still sounds like a flare. how many times a day are you goint?
Good you're using the Canasa twice daily.
The Lialda dosage at 2400 is a good start daily.
Where exactly is your UC...limited to the rectum or on the left side?
It sounds like spasming from a flare...you could call and ask the doc to prescribe some antispasmodics....
Curious what you're eating on a daily basis...some foods can cause excessive gas.
Sometimes, yes...the meds can cause discomfort, but I personally believe it's from the flare and them starting to do their thing. You haven't been on them a long time...
Hang tough...I'm begging you for now.
What other supplements are you taking?
Are you taking any probiotics. if I've asked you all this before in another post...I'm not looking back to seek the answer...sorry.
No I am not taking a Probiotic, I have bad outdoor/indoor allergies so with that medication, the nose spray the Lialda and the Canasa I feel like I am always taking something.
I will start it soon, but I want to get used to the Canasa. I am on Lialda for 1.2 g per day (in the morning) and Canasa 1000 mg 1 time at night/mid day...
I eat healthy, always have. I keep a food journal so I know some stuff like balsamic vinigar, colliflower, Bacon and cold cuts kill me....but besides that I eat a lot of grilled chicken, Salmon, white rice and steamed veggies....I put a salad in there a few times a week, Romaine Lettuce actually makes me feel better...I stopped eating gluten or at least eat very little. Again the 2 slices of Pizza I at this past Friday was the worst I ate in months.
I only go once a day, but feel like I have to go all day....drives me nuts, the Canasa helps....but I get to much gas to take it while at work....honestly this pull feeling in my ab is the worst thing going on....some times my bung hole burns ....LOL but that can be a hemroid
I take 2 Lialda every morning- I guess that would be 2.4 g - I was given instructions for 1 canasa a day- I don't think I should go away from what my GI tells me correct? I am going to add probiotics tonight. I just have to get a handle on this, the pull in my side is gone today but I had a lot of mucus in my stool today (formed not lose) but now my area around my anus (the but cheeks) feels soar and I have real light pinching in my stomach..... I feel like I just never have a good day.
You know I think this happened because I quite smoking, which has been linked to UC -some part of me wishes I never did. I take my meds, I don't eat bad and I just can not feel right...
I lost an opportunity of a job with a great company last week, I was in the final interview and I felt so sick that I had to ask to go to the restroom while speaking to the CEO. They had already asked me when I could start and he was just giving his sign of approval.
They asked if I was alright and I told them I just ate something that upset my stomach, I made the mistake of telling them that I had UC, but it does not effect my work performance. All of a sudden the next day I got an email from the recruiter telling me they are going to continue there search....I know I lost it because of this crap and I am tired of living like this...
Hi...it's unfortunate regarding the job opportunity lost because you were sick. Try not to punish yourself.
Smoking wouldn't have stopped you from getting UC or your quitting wouldn't have caused you to get UC. It seems that smoking for some get control over symptoms. Only you would know if you had any problems butt-wise while you were smoking...but ignored as just being normal.
I, personally, think you're being undermedicated and believe that the retention enemas would be a better bet for dealing with your symptoms/rectal inflammation.
Is there any reason you cannot call your doc and ask for them? or at the very least to ask for the prescription for the Canasa to be upped to twice a day?
Having UC totally sucks. But...there are meds that can help. You haven't learned yet how they can work for you and what other things you can add/change to help you feel better.
A flare can leave you feeling absolutely dire...yours is mild at this point and focus on the part that you can most likely get this under control soon. Try not to feel totally defeated at this point.
YOU QUIT SMOKING! That's a huge accomplishment and a great investment into your future health. So, please keep a smile on your face for that.
Call the doc...get him to call you back. Ask for stronger butt meds...and antispasmodics...I use dicyclomine and started with 10mg.
Are you still doing the SCD? How's that going?
It's all a matter of perspective! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
I am trying to stay positive, but things like this morning happen. I got up this morning and exploded, worst D since my initial episode in November. I don't know if it was something I ate or the canasa. To be honest, I am worried about having a reaction to the canasa...the side effects are supposed to be bad gas and D, since I have been taking it I have had more D, mucus in my stool and cramps then I normally have and I pass wind constantly after taking it at night. All Air!
I am not sure if this is working or hurting me, how can I ask to go higher. I am home today because I was so tired after 40 min in the bathroom this morning I could not get in the train. I was more scared to go to work than my stomach was upset....this thing has turned me into a whimp.
I never got going on the SCD diet, it has too much Yogurt involved, I cant eat the Yogurt because I am lactose intolerant. I have not tried making my own Yogurt because I can find a Yogurt maker that stays on for 24 hrs....
I am really lost, your right a year ago I would have written off the D this morning to the Gluten Free Pasta or the sauce, now that I know I have UC I panic that I am going to have to do 10 trips at work....even though I have not gone since.
I am talking to my doctor today, I have to start to get a handle in this....
Sorry Quincy _ April 5th was my birthday so I did not get back to you! 36 with the pooper of an 80 yrs old! Actually since the 29th I was fin until last wed when I had D bad in the morning. Since then I have been completely fine. I think that was because I had veggie soup and a salad on the 4th....too much fiber went right through me.
I have now been in Canasa 2 weeks and it defiantly helps, the Lialda I have been taking since the end of Jan / start of February. I do still have bad days, like this morning...woke up from a dead sleep with the worst acid re-flux and upset stomach. Which was surprising because all I had for lunch was a grilled chicken wrap with L&T and dinner was salmon and W rice.....I think the Salmon is a consistent offender. That is the third time that i have had bad gas pains and upset stomach when eating salmon. I normally tied it back to the veggies I ate with it but the last 2 times it was white rice.
So no Salmon for me! I felt terrible all morning but I took my Canasa at 8:50 and now almost an hour later I feel better....I think it causes me to swell....
I called my doctor last Wed, he just got back to me today (left me a message) - that said I am going to call him today and update him on my situation - + he took blood 2 weeks ago I want to see if he has the results....